Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Infant passing green colored loose stools throughout the day, is irritable. Prescribed ofloxacin. When will she recover?

Hi, my daughter is 7 months old and she is doing green colored loose motion 9 to 10 times daily. But what i observed is she cried acutely after 11pm daily for around 10 to 15 minutes and gets stable thereafter.I consulted a padiatric and he reffered me ofloxin oral suspension and rinifol dry syrup. how many day she will get to recuperate?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. If the drug is sensitive to the organism causing the infection of the loose motions
she should be relieved of cry due to pain and frequency of motions. in 2days. if no relief take the baby to the
doctor again for change of antibiotic. if it is due to lactose intolarance diagnised by reducing substances in the
stools. probiotics may be given to treat this. Dont worry she will be fine.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor